Alert archive / Texas / River Flood Warnings in 2019
River Flood Warning 13, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Jun 17, 2019, 8:59 AM CDT for Calhoun County, Refugio County, Victoria County, Texas. It took effect at Jun 20, 2019, 7:32 AM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2019, 8:59 AM CDT (13:59 UTC)
- In effect from
- Jun 20, 2019, 7:32 AM CDT
- Expired
- Jun 18, 2019, 9:45 AM CDT
- In force
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Calhoun County, TX, Refugio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 107 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River near Bloomington (DUPT2). The gauge peaked at 15.86 ft at Jun 17, 2019, 12:00 PM CDT.
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08177520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
011
WGUS44 KCRP 171359
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
859 AM CDT Mon Jun 17 2019
...The National Weather Service in Corpus Christi has issued a Flood
Warning for the following rivers in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent or anticipated heavy rainfall over the aforementioned
river basins will result in river rises above flood stage
during the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property. River stage forecasts
are based on observed and predicted rainfall. If actual
rainfall varies from forecast values, forecast river stages
will vary accordingly.
For the latest river stages and forecasts visit our AHPS page at:
https://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-180758-
/O.NEW.KCRP.FL.W.0013.190620T1232Z-000000T0000Z/
/DUPT2.1.ER.190620T1232Z.190621T1200Z.000000T0000Z.NO/
859 AM CDT Mon Jun 17 2019
The National Weather Service in Corpus Christi has issued a
* Flood Warning for the Guadalupe River Near Bloomington.
* from Thursday morning until further notice...or until the warning
is cancelled.
* At 8:00 AM Monday the stage was 15.8 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: Rise above flood stage by Thursday morning and continue
to rise to near 22.2 feet by Friday morning before beginning a
slow fall.
* At 24.0 feet Moderate lowland flooding occurs, with the river
reaching well into the flood plain. Any oil tank batteries, pump
jacks, and secondary roads near the river may be flooded.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Guadalupe River
Bloomington 20 15.8 Mon 08 AM 16.4 16.2 19.9 22.2 21.2
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
TC2 follow-up statements
990
WGUS84 KCRP 180201
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
901 PM CDT Mon Jun 17 2019
...The Flood Warning continues for the following rivers in Texas...
Nueces River Near Tilden affecting McMullen County
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent or anticipated rainfall over the area will keep the
aforementioned rivers above flood stage for the next few days.
These river forecasts are based on forecast rainfall over the
area, and are subject to change with rainfall forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
https://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC311-182001-
/O.EXT.KCRP.FL.W.0012.190620T0200Z-000000T0000Z/
/TILT2.2.ER.190620T0200Z.190621T1800Z.000000T0000Z.NO/
901 PM CDT Mon Jun 17 2019
The Flood Warning continues for the Nueces River Near Tilden.
* From Wednesday evening until further notice...or until the warning
is cancelled.
* At 8:30 PM Monday the stage was 10.9 feet.
* Moderate flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast: Rise above flood stage by Wednesday evening and
continue to rise to near 16.8 feet by Friday afternoon. The
river will then remain above flood stage until further notice.
* At 16.0 feet Moderate lowland flooding occurs. Hunting cabins, oil
field tanks and pumps are affected, and livestock become isolated.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Nueces River
Tilden 14 10.9 Mon 08 PM 11.3 12.9 15.1 16.7 15.8
&&
LAT...LON 2817 9880 2836 9859 2845 9833 2833 9833
2826 9854 2807 9880
$$
TXC057-391-469-182001-
/O.EXT.KCRP.FL.W.0013.190621T0400Z-000000T0000Z/
/DUPT2.1.ER.190621T0400Z.190621T1800Z.000000T0000Z.NO/
901 PM CDT Mon Jun 17 2019
The Flood Warning continues for the Guadalupe River Near Bloomington.
* From Thursday evening until further notice...or until the warning
is cancelled.
* At 8:00 PM Monday the stage was 15.8 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: Rise above flood stage by late Thursday night and
continue to rise to near 21.0 feet by Friday afternoon. The
river will then remain above flood stage until further notice.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Guadalupe River
Bloomington 20 15.8 Mon 08 PM 15.5 15.1 17.1 20.8 20.6
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
ANM403
WGUS84 KCRP 181445
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
945 AM CDT Tue Jun 18 2019
...The Flood Warning is cancelled for the following rivers in
Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent or anticipated rainfall over the area will keep the
aforementioned rivers above flood stage for the next few days.
These river forecasts are based on forecast rainfall over the
area, and are subject to change with rainfall forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
https://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-181515-
/O.CAN.KCRP.FL.W.0013.000000T0000Z-190618T1445Z/
/DUPT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
945 AM CDT Tue Jun 18 2019
The Flood Warning is cancelled for the Guadalupe River Near Bloomington.
* At 9:00 AM Tuesday the stage was 15.4 feet.
* No flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river will crest below flood stage at 19.2 feet
Friday evening.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Guadalupe River
Bloomington 20 15.4 Tue 09 AM 15.2 16.8 18.9 19.1 17.1
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
TCWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jun 17, 6:40 AM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 17, 6:40 AM CDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 640 AM CDT Mon Jun 17 2019 .DISCUSSION... Thunderstorms have all moved into offshore waters this morning. A few showers linger over southern portions of the area. Additional thunderstorms are noted northwest of San Antonio. This storms may take a similar track to storms from overnight and move toward the Victoria Crossroads and northern Coastal Bend. && .AVIATION... MVFR to VFR ceilings this morning but should generally improve by mid-morning. A few showers still possible for ALI/CRP sites this morning. Additional convection is noted northwest of San Antonio and may move toward Victoria later this morning. A typical diurnal pattern is expected tonight for low clouds across the area with at least tempo MVFR conditions. && .PREV DISCUSSION... /Issued 359 AM CDT Mon Jun 17 2019/ SHORT TERM (Today through Tuesday)... Ongoing convection this morning associated with an upper level shortwave aided by a very moist and unstable environment. Gusty winds will be possible with the heavier storms this morning as they progress east and southeast. Think most of the convection will remain through the northern Coastal Bend. Expect strongest storms to move out of the area by 6-7am, however will keep PoPs up for Victoria Crossroads region as showers and a few storms will linger behind the main convection. Once morning activity subsides, expect much quieter conditions. Some afternoon sea breeze convection will be possible, but will be dependent on recovery from morning round. Will just stick with a 20 PoP for now as cloud cover will be substantial and with upper level trough to the east, a more subsident pattern will set up. By tonight and Tuesday will expect only a few streamer showers/storms. Expect seasonal temperatures again today and tomorrow. Cloud cover could hold the Victoria Crossroads just a bit cooler than the past couple of days though. Have SPS for heat index values 105-109 for all but Victoria Crossroads today. LONG TERM (Tuesday night through Sunday)...The global models are in good agreement with a flat 500mb subtropical ridge across northeast Mexico and the western Gulf of Mexico Tuesday and this pattern does not change until Friday as a 500mb trough develops across the western United States and the 500mb ridge moves eastward and amplifies across the eastern United States. At the surface...surface high pressure across the eastern Gulf Tuesday will provide a southeast to south flow across the CWA Tues night into Wednesday. Winds will increase across the coastal sections Wed night into Thursday as the pressure gradient increases across the middle Texas coast. Breezy conditions will expand westward across the Rio Grande plains Friday as the upper level trough develops across the western United States. Low to mid level moisture appears limited Tues night through the rest of the week. The ECMWF is expecting moisture to increase across the eastern half of the state Saturday into Sunday while the GFS increases moisture across the same area Sunday ahead of the upper level trough. Will mention a slight chance to chance of showers and thunderstorms across the eastern portions of the CWA...mainly across the Victoria crossroads...through the weekend. Above normal temperatures will prevail across south Texas Tues night through the rest of the week with slightly warmer temperatures Thursday especially across the Rio Grande plains. Temperatures will decrease slightly through the weekend with the increase in moisture and clouds. Heat advisories will likely be needed Wednesday through Sunday as heat index values of 110 to 115 develop across portions of the CWA especially Thursday through Saturday. MARINE... An area of thunderstorms will impact the area this morning with strong winds possible. This convection will move through the offshore regions by mid to late morning. Isolated showers and storms will continue to be possible the rest of today with a few streamer showers/storms possible on Tuesday. Mainly moderate onshore flow is expected, however variable and gusty winds will be possible around thunderstorms. Light to moderate south to southeast winds will prevail across the coastal waters Tues night into Wednesday with surface high pressure across the eastern Gulf of Mexico and surface low pressure across northwest Texas. The pressure gradient will increase across the coastal bend Wed night and winds will increase across the coastal waters as a result. Small craft advisories will likely be needed for the offshore waters Wed night as winds increase to 20 to 25 knots from the south to southeast. SCEC to near SCA conditions will prevail across the bay waters and offshore Thursday through Friday with moderate to strong southerly winds. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 93 78 95 79 97 / 30 10 10 0 0 Victoria 90 76 93 78 95 / 40 10 20 0 10 Laredo 103 78 104 79 106 / 10 10 10 0 0 Alice 95 76 98 78 102 / 20 10 10 0 0 Rockport 90 81 90 82 90 / 40 10 20 10 0 Cotulla 102 77 103 78 105 / 10 10 10 0 0 Kingsville 95 77 96 78 100 / 20 10 10 0 0 Navy Corpus 89 82 90 82 92 / 40 10 20 0 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && PH/83...AVIATION
Hazardous weather outlook, Jun 17, 5:30 AM CDT, 3 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 530 AM CDT Mon Jun 17 2019 TXZ229>234-239>247-342>347-442-443-447-181030- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 530 AM CDT Mon Jun 17 2019 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Isolated to scattered thunderstorms will be possible mainly east this morning. There is a moderate risk of rip currents today along gulf facing beaches. Afternoon heat index values will be between 105 and 109. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated thunderstorms will be possible on Tuesday across the Coastal Bend and the Victoria Crossroads region. Isolated to scattered thunderstorms will be possible Saturday through Sunday across the Coastal Bend and Victoria Crossroads region. Afternoon heat index values of 105 to 109 degrees are expected on Tuesday across most of South Texas. Afternoon heat indices of 108 to 116 degrees are expected Wednesday through Saturday. Heat advisories will be likely for most of South Texas during this same time period due to these very high heat indices. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. GMZ230-235-250-255-270-275-181030- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 530 AM CDT Mon Jun 17 2019 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Thunderstorms will move through the area this morning with isolated thunderstorms lingering into the afternoon. Gusty winds will be possible with storms this morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated thunderstorms will be possible on Tuesday. Isolated to scattered thunderstorms will be possible Saturday through Sunday. Small Craft Advisory conditions will be possible from Wednesday night through Sunday across the coastal waters. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight.
In the hours before
Local storm report, Jun 17, 8:20 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
820 AM CDT MON JUN 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 AM MARINE TSTM WIND PADRE BALLI PARK 27.58N 97.22W
06/17/2019 M43 MPH GMZ250 TX NOS
NOS SITE AT BOB HALL PIER MEASURED A GUST TO 37 KNOTS.
&&
EVENT NUMBER CRP1900093
TCLocal storm report, Jun 17, 8:27 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
827 AM CDT MON JUN 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 AM MARINE TSTM WIND 2 SE FLOUR BLUFF 27.64N 97.29W
06/17/2019 M41 MPH NUECES TX MESONET
WEATHERFLOW MESONET SITE MEASURED A GUST TO 36 KNOTS.
&&
EVENT NUMBER CRP1900094
TCLocal storm report, Jun 17, 8:45 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
845 AM CDT MON JUN 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 AM MARINE TSTM WIND 3 N ROCKPORT 28.09N 97.05W
06/17/2019 M44 MPH ARANSAS TX ASOS
ARANSAS COUNTY AIRPORT ASOS MEASURED A WIND GUST TO 38
KNOTS.
&&
EVENT NUMBER CRP1900095
TCLocal storm report, Jun 17, 8:46 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
846 AM CDT MON JUN 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 AM MARINE TSTM WIND 2 SE FLOUR BLUFF 27.64N 97.29W
06/17/2019 M41 MPH NUECES TX MESONET
WEATHERFLOW MESONET SITE MEASURED A GUST TO 36 KNOTS.
&&
CORRECTED EVENT TIME
EVENT NUMBER CRP1900094
TCLocal storm report, Jun 17, 8:50 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
850 AM CDT MON JUN 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 AM MARINE TSTM WIND 2 SE FLOUR BLUFF 27.64N 97.29W
06/17/2019 M41 MPH NUECES TX MESONET
WEATHERFLOW MESONET SITE MEASURED A GUST TO 36 KNOTS.
&&
CORRECTED EVENT TIME
EVENT NUMBER CRP1900094
TCLocal storm report, Jun 17, 8:54 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
854 AM CDT MON JUN 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM MARINE TSTM WIND 44 SE MATAGORDA ISLAND 27.84N 96.01W
06/17/2019 M41 MPH GMZ275 TX AWOS
BRAZOS PLATFORM AWOS MEASURED A GUST TO 36 KNOTS
&&
EVENT NUMBER CRP1900096
TCThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 2:42 AM CDT | Special Weather Statement | CRP | Victoria | 63 min |
| Jun 17, 3:05 AM CDT | Areal Flood Advisory | CRP | Victoria | 81 min |
| Jun 17, 3:07 AM CDT | Special Weather Statement | CRP | Refugio | 23 min |
| Jun 17, 3:18 AM CDT | Special Marine Warning | CRP | 117 min | |
| Jun 17, 3:24 AM CDT | Special Weather Statement | CRP | Aransas, Calhoun | 81 min |
| Jun 17, 3:34 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio | 44 min |
| Jun 17, 4:23 AM CDT | Special Marine Warning | CRP | 97 min | |
| Jun 17, 5:05 AM CDT | Special Marine Warning | CRP | 85 min | |
| Jun 17, 6:27 AM CDT | Special Marine Warning | CRP | 93 min | |
| Jun 17, 11:20 AM CDT | Special Weather Statement | CRP | Bee, Goliad, Live Oak | 55 min |
Nearby
River Flood Warnings in Texas, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.